User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Papageorgiou, Markos; Bauschert, Thomas 
Title:
Stochastic Optimal Control of Moving Vehicles in a Dynamic Environment 
Journal title:
The International Journal of Robotics Research 
Year:
1994 
Journal volume:
13 
Journal issue:
Pages contribution:
343 - 354 
Publisher:
Sage Publications 
Print-ISSN:
0278-3649 
E-ISSN:
1741-3176 
Notes:
Dieser Beitrag ist mit Zustimmung des Rechteinhabers aufgrund einer (DFG-geförderten) Allianz- bzw. Nationallizenz frei zugänglich. This publication is with permission of the rights owner freely accessible due to an Alliance licence and a national licence (funded by the DFG, German Research Foundation) respectively.